Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fever, tonsils going black. History of GAD tonsillitis. Symptoms of HIV?

I have been running low grade fever if 99.5 since july. I have had intercourse with someone with a questiinable past. My tonsils have recently griwn back. I had them removed 20when years ago and jyst gad tonsillitis . I was also diagnosed with hpv in june. I have no othet symptoms. Could the liw grade fevers be stress related or a symptom of hiv . My test was negative in july. I will have to have anithet one in ictober. past
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, tonsillitis post tonsillectomy is a known entity and simply means that the lymphoid tissue left behind during the previous surgery has regrown. A retained infection in the tonsils is a common thing and low grade fever can occur because of that. Please take a short course of antibiotics in consultation with your GP along with hexidine mouth wash. Continue gargling for long after the stopping of antibiotics. HPV positive does not has any significance with your symptoms. HIV test definitely should be done as advised by your doctor as window period can give a negative result initially. So go ahead with it. Otherwise causes of fever need to be investigated and can be in various systems of the body and you need to consult a physician for that who can investigate you thoroughly. Regards
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor